# SDR 2003FA0000921

- Difficulty date: August 25, 2003
- Submitted: September 12, 2003
- Operation: General aviation
- Aircraft: N4133K
- Make and model: Piper PA-28-181
- Aircraft serial: 2843205
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: 3507201
- Condition: Burned
- Location: Instrument Panel
- Part time: 4,029 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

DURING INSTALLATION OF RYAN TCAD 9900 BX SERIES WE FOUND PLUG P5 HAS SEVERAL PINS AND WIRE COATING BURNED AND MELTED.  PROBABLE CAUSE IS OVER CURRENT DRAW OF LANDING LIGHT AND NAV. LIGHT SYSTEM CAUSING HIGH RESISTANCE WHICH GENERATED ENGOUGH HEAT TO MELT THE PLUG AND WIRES.  RECOMMENDATION IS TO INSTALL HIGHER CAPACITY PINS TO CARRY THE LOAD OF THE CURRENT.
